# SDR SWAA2025051957376

- Difficulty date: April 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS 767 TO BS787 AND S-25R WL 156 AT AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BTW BS 767 TO BS787 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 SHEET 31 REV-.
